# SDR FDEA201105091787

- Difficulty date: May 9, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,732 hours, 19,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65182208
- Condition: Corroded
- Location: Bs 450 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT - STRINGER 28R IS CORRODED AT BS 450 CUT OUT DAMAGED STRINGER SECTION IAW SRM 53-10-3 FIG 1. FABRICATED REPAIR STRINGER SECTION, DOUBLERS AND SHIMS IAW SRM 53-10-3 FIG 1. INSTALLED STRINGER, DOUBLERS, AND SHIMS IAW SRM 53-10-3 FIG 1, REV 103.
